MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 12X14 H6MM; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL ROI-C IMPLANT 12X14 H6MM; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1342P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Establishment name: (b)(6).Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that an roi-c cage broke while the surgeon was impacting the plate to complete the construct assembly in surgery.The cage and plate were removed and replaced with another cage and plate to complete the procedure.There were no reported patient impacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product evaluation: visual inspection of the returned cage confirmed that the cage has fractured.Medical records were not provided for review.Potential cause: the cause of the damage cannot be determined at this time since there is no information available regarding how the implant was being used or handled at the time of the damage.Dhr review per dhr review, the part was likely conforming when it left zimmer biomet control.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
ROI-C IMPLANT 12X14 H6MM
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key11158256
Report Number3004788213-2020-00258
Device Sequence Number19044299
Product Code ODP
UDI-Device Identifier03662663016285
UDI-Public(01)03662663016285(17)241101(10)75250
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Catalogue NumberMC1342P
Device Lot Number75250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight80